On the discontinuity of arbitrary constants that appear as multipliers of semi-convergent series

G. G. Stokes Cambridge

TBD mathscidoc:1701.33405

Acta Mathematica, 26, (1), 393-397, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 64 downloads ] [ 0 comments ]
@inproceedings{g.1902on,
  title={On the discontinuity of arbitrary constants that appear as multipliers of semi-convergent series},
  author={G. G. Stokes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011845511114},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={393-397},
  year={1902},
}
G. G. Stokes. On the discontinuity of arbitrary constants that appear as multipliers of semi-convergent series. 1902. Vol. 26. In Acta Mathematica. pp.393-397. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011845511114.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved